# SDR FDEA200811295007

- Difficulty date: November 29, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LANDING GEAR WHEEL WELL TRUNNION WEB FITTING FOUND CRACKED, CRACK LENGTH APPROXIMATELY : 1 INCH.  RT NOSE LANDING GEAR WHEEL WELL TRUNNION WEB FITTING REPAIRED AS PER SRM 53-40-00 FIGURE 23 (SHEET 1 OF 6).  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.  REPETITIVE INSPECTION REQUIRE FOR CRACK GROWTH AT NOT TO EXCEED 1500 LANDING INTERVALS.
